taking for headaches and im under care of pain specialist for discs prob
16 Jul 2011
I would be very careful taking the strong pain meds. with seroquel. They will exacerbate the action of Seroquel and vice versa. I take Seroquel, as well, but don't like the extended release, as they are not as easily regulated in the body. You may want to adjust the Seroquel down, or the pain meds. Both meds. will be slightly increased when added together. Be careful, but there's nothing to say that they can't be taken together. My headaches are greatly helped by Midrin. Good luck! And, I'd get other opinions, as well.
16 Jul 2011
As cetteferge said, several of the medicines affect the central nervous system and respiratory system, so taking them together needs to be done only as prescribed and is not recommended if you are debilitated or elderly as they can cause decrease in heart rate and breathing. The fioricet can affect the blood levels of the seroquel. So the doctor might have to adjust the seroquel accordingly. Otherwise, you could take this combination.
To read the interactions of these medicines go to:
Hope this helps,
- Fioricet Drug Information
- Fiorinal Drug Information
- Seroquel XR Drug Information
- Oxycodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... cutting. My s/o is having a fit since he does'n't want to have to deal with another hospital bill. I feel like crap, am extremely ...
4 answers • 16 Nov 2009
with in hours of anabolic steroid use bipolar person became paronoid irrational voice changed emotional
1 answer • 11 Apr 2010
1 answer • 11 Jul 2011
I have been prescribed seroquel 150mg as the starting dose back in June,i was upped to 300mg 2weeks later and have been taking that dose up til the ...
11 answers • 3 Oct 2011
fioricet, but does not seem to work, or if it does work, it is for a very short time. Now the doctor prescribed fiorinal because fioricet did not ...
3 answers • 15 Feb 2012